Alert archive / Alabama / Special Marine Warnings in 2021

Special Marine Warning 80, NWS Mobile, AL

April 11, 2021

NWS Mobile, AL issued this special marine warning at Apr 11, 2021, 2:57 AM CDT. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2021, 2:57 AM CDT (07:57 UTC)
Expired
Apr 11, 2021, 4:30 AM CDT
In force
93 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

596 
WHUS54 KMOB 110757
SMWMOB
GMZ650-655-670-675-110930-
/O.NEW.KMOB.MA.W.0080.210411T0757Z-210411T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
257 AM CDT Sun Apr 11 2021

The National Weather Service in Mobile has issued a

* Special Marine Warning for...
  Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
  20 NM...
  Coastal waters from Pensacola FL to Pascagoula MS out 20 NM...
  Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to
  60 NM...
  Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...

* Until 430 AM CDT.

* At 256 AM CDT, a strong thunderstorm was located 7 nm south of
  Okaloosa Deep Water Reef, or 33 nm south of Destin, moving east at 
  50 knots. Additional strong storms are likely to develop over the 
  Gulf waters over the next couple of hours and also move east.

  HAZARD...Wind gusts 34 knots or greater and small hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Okaloosa Deep Water Reef, Oriskany Reef and Fort Walton Liberty
  Ship Reef.

LAT...LON 2921 8797 2963 8818 3005 8797 3020 8766
      3036 8697 3037 8639 2926 8640 2936 8648
      2939 8669
TIME...MOT...LOC 0756Z 255DEG 49KT 2985 8656 

HAIL...<.75IN
WIND...>34KTS

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Apr 11, 12:02 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 11, 12:02 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1202 AM CDT Sun Apr 11 2021

.AVIATION...
06Z issuance...VFR conditions prevail across the region late this
evening, though there are broken cloud decks with bases around 5
kft near the coast. MVFR to very localized IFR ceilings are
expected to develop later tonight ahead of an approaching cold
front, especially along and southeast of the I-65 corridor. A
brief period of patchy MVFR or lower fog could also impact a few
locations late tonight ahead of the front. A few SHRA or TSRA
could develop near the immediate coast early Sunday morning, but
the bulk of convective activity may remain confined offshore.
Winds shift northwesterly to northerly at 5-10 knots behind the
passing front late tonight into early Sunday morning. The last of
the MVFR ceilings shift southeast of our area between 11.15-18Z
with VFR expected area wide into Sunday afternoon. /21

&&

.PREV DISCUSSION... /issued 1026 PM CDT Sat Apr 10 2021/

NEAR TERM /Now Through Monday/...A deep upper level low pressure
system continues to lift northeastward across IL this evening,
while the associated surface cold front extends southward from
this feature through the Tennessee Valley and into northwestern
portions of AL/MS. Quiet weather conditions prevail over our
forecast area this evening, with only a few low to mid level
clouds passing across portions of the region.

Short range and high resolution models remain in fairly good
agreement that moisture and ascent will increase over the northern
Gulf and adjacent coastal portions of the western FL panhandle and
possibly coastal southwest AL late tonight into early Sunday
morning as a series of shortwave impulses embedded within W-SW
flow aloft move across the northern Gulf. Scattered to numerous
showers and thunderstorms will likely develop over the northern
Gulf of Mexico overnight into early Sunday morning, and should
remain focused mainly over our marine zones. However, it is
possible that a few showers/storms could develop near or clip
coastal portions of our forecast area overnight into early Sunday
morning, so we will maintain 20-30% POPs mainly south of a
Coden/Bayou La Batre to Crestview/Florala line. MLCAPE values will
remain enhanced between 1000-1500 J/KG near the coast overnight,
with 20-30 knots of southwesterly low level flow, so we will need
to monitor for the potential of a couple of strong storm cells
capable of producing strong/gusty winds and possibly some hail
should they develop near the immediate coast. Again, we think the
bulk of stronger activity will remain confined offshore. We will
monitor radar trends closely through the night. Patchy fog may
develop across portions of the western FL panhandle and adjacent
southwest/south central AL ahead of the approaching cold front
overnight. A lingering low chance of showers or a storm or two may
persist over far southeastern portions of our area until the
passage of the front Sunday morning. A drier airmass will otherwise
spread into our region behind the front, bringing clearing skies
and dry conditions for Sunday afternoon through Monday.

Highs Sunday range in the mid 70s to lower 80s, warming into the
80s across most inland locations by Monday. Lows Sunday night will
be cooler in the upper 40s to lower 50s inland and in the mid to
upper 50s near the coast as the drier surface airmass settles over
our region with building surface high pressure.

We have maintained the High Surf Advisory along our beaches through
early Sunday morning as some surf heights up to around 5 feet may
persist for a few more hours. The High rip current risk continues
through Sunday afternoon. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday afternoon for ALZ265-266.

     High Surf Advisory until 7 AM CDT Sunday for ALZ265-266.

FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 7 AM CDT Sunday for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Apr 10, 9:02 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
902 PM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     TSTM WND DMG     1 WNW DEERLAND          30.76N 86.46W
04/10/2021                   OKALOOSA           FL   PUBLIC

            PUBLIC REPORT OF MULTIPLE TREES DOWN ON
            MOUNT OLIVE ROAD. TIME ESTIMATED FROM RADAR.

&&

21/CL
Local storm report, Apr 10, 9:23 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
923 PM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     SUMMERDALE              30.49N 87.70W
04/10/2021                   BALDWIN            AL   EMERGENCY MNGR

            BALDWIN COUNTY EMA RELAYED A REPORT OF ROOFS
            BLOWN OFF THE DUGOUTS AT THE SUMMERDALE BALL
            PARK. TIME ESTIMATED FROM RADAR.

&&

21/CL
Local storm report, Apr 11, 12:29 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
1229 AM CDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     NEW AUGUSTA             31.20N 89.04W
04/10/2021                   PERRY              MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN NEW AUGUSTA. WIND
            DAMAGE TO LOCAL POST OFFICE. TIME ESTIMATED
            BASED ON RADAR.

0155 AM     TSTM WND DMG     NEEDHAM                 31.99N 88.34W
04/10/2021                   CHOCTAW            AL   EMERGENCY MNGR

            CHOCTAW COUNTY EMA RELAYED REPORTS OF
            SEVERAL TREES DOWN. TIME ESTIMATED FROM
            RADAR.

0200 AM     TSTM WND DMG     BUCKATUNNA              31.54N 88.53W
04/10/2021                   WAYNE              MS   EMERGENCY MNGR

            TREES DOWN BLOCKING BUCKATUNNA-CHICORA-CLARA
            RD AND JORDAN SUMRALL RD. TIME ESTIMATED
            BASED ON RADAR.

0212 AM     TSTM WND DMG     MILLRY                  31.64N 88.31W
04/10/2021                   WASHINGTON         AL   EMERGENCY MNGR

            TREES DOWN ON COUNTY ROAD 34 WEST OF MILLRY
            AND ON MITCHEL ROAD NORTH OF COUNTY ROAD 34
            EAST OF MILLRY.

0223 AM     TSTM WND DMG     2 ESE FRANKVILLE        31.63N 88.11W
04/10/2021                   WASHINGTON         AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON PEAVEYS
            LANDING ROAD.

0254 AM     TSTM WND DMG     1 NNW RURAL             31.88N 87.75W
04/10/2021                   CLARKE             AL   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN. TREES SNAPPED.
            ROADS BLOCKED.

0254 AM     TSTM WND DMG     THOMASVILLE             31.88N 87.75W
04/10/2021                   CLARKE             AL   EMERGENCY MNGR

            POWER OUTAGES THROUGHOUT THE ENTIRE COUNTY.
            MULTIPLE POWER LINES DOWN COUNTY-WIDE.
            SEVERAL HOMES HAVE LARGE PINE TREES THROUGH
            THEM NEAR THE WINDSORWOOD SUBDIVISION.

0254 AM     TSTM WND DMG     THOMASVILLE             31.88N 87.74W
04/10/2021                   CLARKE             AL   EMERGENCY MNGR

            MORE HOMES ON THE EAST SIDE OF HIGHWAY 43
            HAVE TREES ON THEM. AT LEAST TWO HOMES HAVE
            PARTIALLY MISSING ROOFS.

0255 AM     HAIL             AGRICOLA                30.81N 88.52W
04/10/2021  E0.70 INCH       GEORGE             MS   PUBLIC

            52 MPH WIND GUSTS FROM A PERSONAL WEATHER
            STATION AND DIME SIZE HAIL. ALSO REPORTS OF
            MULTIPLE POWER OUTAGES. REPORTS VIA SOCIAL
            MEDIA.

0255 AM     TSTM WND DMG     AGRICOLA                30.81N 88.52W
04/10/2021                   GEORGE             MS   UTILITY COMPANY

            BROKEN POWER POLES IN AGRICOLA.

0301 AM     MARINE TSTM WIND 2 SSW BROOKLEY FIELD AS 30.58N 88.07W
04/10/2021  M39 MPH          MOBILE             AL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 39 MPH AT
            THE WEATHERFLOW STATION (XBUC) AT THE
            BUCCANEER YACHT CLUB.

0310 AM     HAIL             GULF SHORES             30.26N 87.64W
04/10/2021  E1.75 INCH       BALDWIN            AL   PUBLIC

            PICTURES OF GOLF BALL SIZE HAIL REPORTED IN
            THE GULF SHORES AREA (SOCIAL MEDIA).

0310 AM     TSTM WND DMG     2 NNE SEMMES            30.81N 88.25W
04/10/2021                   MOBILE             AL   PUBLIC

            TREE LIMBS DOWN ACROSS NORTHERN MOBILE
            COUNTY, ESPECIALLY NEAR LOTT AND SPICE POND
            RDS.

0317 AM     HAIL             3 WSW GULF SHORES       30.24N 87.73W
04/10/2021  U1.75 INCH       BALDWIN            AL   PUBLIC

            GOLF BALL SIZE HAIL REPORTED ON THE WEST
            SIDE OF GULF SHORES.

0320 AM     HAIL             1 SSW ORANGE BEACH      30.27N 87.59W
04/10/2021  E4.00 INCH       BALDWIN            AL   BROADCAST MEDIA

            TWO SEPARATE PHOTOS SHOW HAIL NEAR SOFTBALL
            SIZE IN ORANGE BEACH. SIGNIFICANT HAIL
            DAMAGE REPORTED TO NUMEROUS VEHICLES AND
            METALS ROOFS IN THE AREA.

0325 AM     HAIL             ORANGE BEACH            30.27N 87.60W
04/10/2021  E2.75 INCH       BALDWIN            AL   PUBLIC

            REPORTS OF GOLF BALL TO BASEBALL SIZE HAIL
            FALLING IN ORANGE BEACH AREA.

0325 AM     HAIL             2 NW ROMAR BEACH        30.29N 87.64W
04/10/2021  E1.25 INCH       BALDWIN            AL   PUBLIC

            REPORT OF HALF DOLLAR SIZE HAIL IN THE GULF
            SHORES AREA.

0325 AM     HAIL             ORANGE BEACH            30.28N 87.58W
04/10/2021  E3.00 INCH       BALDWIN            AL   PUBLIC

            PICTURES OF 2.75-3.00 INCH SIZE HAIL IN THE
            ORANGE BEACH AREA THIS MORNING. REPORTS VIA
            SOCIAL MEDIA.

0330 AM     HAIL             JOSEPHINE               30.32N 87.54W
04/10/2021  E2.50 INCH       BALDWIN            AL   PUBLIC

            PICTURES OF TENNIS BALL SIZE HAIL VIA SOCIAL
            MEDIA.

0330 AM     TSTM WND DMG     EXCEL                   31.43N 87.34W
04/10/2021                   MONROE             AL   EMERGENCY MNGR

            DOWNED TREES ACROSS THE ENTIRE COUNTY. DIME
            SIZE HAIL IN THE EXCEL AREA.

0333 AM     TSTM WND DMG     CAMDEN                  31.99N 87.29W
04/10/2021                   WILCOX             AL   EMERGENCY MNGR

            TREES DOWN IN CAMDEN.

0340 AM     HAIL             4 SW LILLIAN            30.38N 87.48W
04/10/2021  U2.00 INCH       BALDWIN            AL   PUBLIC

            REPORT OF 2 INCH SIZE HAIL FURTHER INLAND
            (SOUTHWEST OF LILLIAN).

0344 AM     TSTM WND DMG     1 S BURNT CORN          31.54N 87.16W
04/10/2021                   MONROE             AL   PUBLIC

            LARGE TREE DOWN ACROSS CR 30/BURNT CORN RD.
            PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED BASED
            ON RADAR.

0351 AM     TSTM WND DMG     1 WNW LOREE             31.49N 87.11W
04/10/2021                   CONECUH            AL   LAW ENFORCEMENT

            POLICE STATION REPORTS LARGE TREE DOWN ON CR
            99 OFF LOREE RD. ROAD IS CLOSED.

0400 AM     HAIL             1 E CANTONMENT          30.61N 87.33W
04/10/2021  E1.00 INCH       ESCAMBIA           FL   PUBLIC

            QUARTER SIZED HAIL REPORT VIA PHOTOS ON
            SOCIAL MEDIA. TIME GIVEN VIA NEWS REPORTER.

0412 AM     MARINE TSTM WIND BROOKLEY FIELD ASOS     30.62N 88.07W
04/10/2021  M40 MPH          MOBILE             AL   ASOS

            MARINE THUNDERSTORM WIND GUST OF 40 MPH AT
            THE ASOS SITE ON BROOKLEY FIELD.

0420 AM     MARINE TSTM WIND 1 ENE PINTO ISLAND      30.68N 88.01W
04/10/2021  M39 MPH          GMZ630             AL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 39 MPH AT
            THE MESONET SITE ON PINTO ISLAND.

0426 AM     MARINE TSTM WIND 6 WSW POINT CLEAR       30.44N 88.01W
04/10/2021  M63 MPH          GMZ631             AL   MESONET

            MIDDLE BAY LIGHTHOUSE MBLA1 MEASURED A
            THUNDERSTORM WIND GUST OF 55 KT, 63 MPH.

0434 AM     HAIL             FORT WALTON BEACH       30.40N 86.61W
04/10/2021  E1.00 INCH       OKALOOSA           FL   PUBLIC

            PICTURES OF QUARTER SIZE HAIL IN THE FT
            WALTON BEACH AREA.

0453 AM     HAIL             NICEVILLE               30.52N 86.48W
04/10/2021  E1.00 INCH       OKALOOSA           FL   PUBLIC

            REPORTS OF QUARTER SIZE HAIL (AND PHOTOS)
            FROM THE NICEVILLE AREA VIA SOCIAL MEDIA.

0505 AM     MARINE TSTM WIND 2 WSW GASQUE            30.24N 87.85W
04/10/2021  M51 MPH          BALDWIN            AL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 51 MPH AT
            THE MESONET STATION IN GASQUE.

0515 AM     TSTM WND GST     6 E CHUMUCKLA           30.78N 87.14W
04/10/2021  E61 MPH          SANTA ROSA         FL   MESONET

            MESONET SITE JAYF1 REPORTED A 61 MPH
            THUNDERSTORM WIND GUST.

0520 AM     TSTM WND GST     1 NNE MYRTLE GROVE      30.43N 87.30W
04/10/2021  M55 MPH          ESCAMBIA           FL   MESONET

            WEATHERSTEM STATION AT ESCAMBIA HIGH SCHOOL
            MEASURED A WIND GUST TO 55MPH.

0526 AM     TSTM WND DMG     PACE                    30.60N 87.16W
04/10/2021                   SANTA ROSA         FL   EMERGENCY MNGR

            STRONG WINDS BLEW ENTIRE ROOF OFF BUILDING
            AT 3949 HWY 90. TIME ESTIMATED BASED ON
            RADAR.

0528 AM     MARINE TSTM WIND 1 NNE PENSACOLA INTERNA 30.48N 87.18W
04/10/2021  M52 MPH          ESCAMBIA           FL   ASOS

            MARINE THUNDERSTORM WIND GUST OF 52 MPH AT
            KPNS (PENSACOLA AIRPORT).

0530 AM     MARINE TSTM WIND 1 SW PENSACOLA          30.40N 87.21W
04/10/2021  M40 MPH          ESCAMBIA           FL   BUOY

            MARINE THUNDERSTORM WIND GUST OF 40 MPH AT
            THE BUOY STATION PCLF1 NEAR PENSACOLA, FL.

0535 AM     MARINE TSTM WIND 1 E GULF BREEZE         30.36N 87.16W
04/10/2021  M42 MPH          SANTA ROSA         FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 42 MPH AT
            THE WEATHERFLOW STATION (XGBZ) IN GULF
            BREEZE.

0540 AM     MARINE TSTM WIND 5 ENE ORIOLE BEACH      30.39N 87.01W
04/10/2021  M42 MPH          SANTA ROSA         FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 42 MPH AT
            THE WEATHERSTEM SITE IN ORIOLE BEACH.

0547 AM     MARINE TSTM WIND 1 SE ORIOLE BEACH       30.36N 87.08W
04/10/2021  M46 MPH          GMZ634             FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 46 MPH AT
            THE WEATHERFLOW STATION (XSRS) IN THE SANTA
            ROSA SOUND.

0550 AM     FLASH FLOOD      3 S ROGERS LAKE         30.69N 89.32W
04/10/2021                   STONE              MS   EMERGENCY MNGR

            WATER COVERING ROADWAYS NEAR RIDGE RD &
            ORIEASE LADNER RD.

0556 AM     FLASH FLOOD      1 NNE DOWNTOWN MOBILE   30.71N 88.03W
04/10/2021                   MOBILE             AL   PUBLIC

            RIGHT LANE OF THE COCHRANE CAUSEWAY CLOSED
            DUE TO FLOODING.

0600 AM     FLASH FLOOD      1 NW WLOX TV STATION TO 30.74N 89.11W
04/10/2021                   STONE              MS   EMERGENCY MNGR

            WATER COVERING ROADWAYS NEAR WIRE RD & EVANS
            RD.

0613 AM     TSTM WND DMG     1 WNW DEERLAND          30.76N 86.46W
04/10/2021                   OKALOOSA           FL   PUBLIC

            PUBLIC REPORT OF MULTIPLE TREES DOWN ON
            MOUNT OLIVE ROAD. TIME ESTIMATED FROM RADAR.

0619 AM     MARINE TSTM WIND 2 ENE EGLIN AFB         30.47N 86.52W
04/10/2021  M56 MPH          OKALOOSA           FL   AWOS

            MARINE THUNDERSTORM WIND GUST OF 56 MPH AT
            KVPS ON EGLIN AFB.

0629 AM     TSTM WND GST     2 E WEST END DAUPHIN IS 30.25N 88.15W
04/10/2021  M79 MPH          MOBILE             AL   MESONET

            PRIVATE WEATHER STATION, KALDAUPH6, MEASURED
            A 79 MPH THUNDERSTORM WIND GUST.

0632 AM     TSTM WND GST     1 SSE NICEVILLE         30.49N 86.46W
04/10/2021  E57 MPH          OKALOOSA           FL   MESONET

            CW7473 REPORTED A 57 MPH THUNDERSTORM WIND
            GUST.

0633 AM     MARINE TSTM WIND EAST END OF DAUPHIN     30.25N 88.08W
04/10/2021  M75 MPH          GMZ631             AL   C-MAN STATION

            DPIA1 MEASURED A THUNDERSTORM WIND GUST OF
            65 KT, 75 MPH.

0645 AM     TSTM WND DMG     SUMMERDALE              30.49N 87.70W
04/10/2021                   BALDWIN            AL   EMERGENCY MNGR

            BALDWIN COUNTY EMA RELAYED A REPORT OF ROOFS
            BLOWN OFF THE DUGOUTS AT THE SUMMERDALE BALL
            PARK. TIME ESTIMATED FROM RADAR.

0654 AM     TSTM WND GST     1 SW GULF SHORES        30.25N 87.70W
04/10/2021  M58 MPH          BALDWIN            AL   MESONET

            PRIVATE WEATHER STATION KALGULFS41 RECORDED
            A 58 MPH THUNDERSTORM WIND GUST.

0657 AM     TSTM WND GST     2 WSW MIFLIN            30.36N 87.65W
04/10/2021  M69 MPH          BALDWIN            AL   MESONET

            WEATHERFLOW STATION (XGLF) IN GULF SHORES
            GUSTED TO 69 MPH.

0702 AM     MARINE TSTM WIND ORANGE BEACH            30.28N 87.58W
04/10/2021  M40 MPH          BALDWIN            AL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 40 MPH AT
            THE MESONET STATION IN ORANGE BEACH.

0703 AM     MARINE TSTM WIND 2 SW GULF SHORES        30.25N 87.72W
04/10/2021  M54 MPH          BALDWIN            AL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 54 MPH AT
            THE MESONET STATION IN GULF SHORES.

0714 AM     MARINE TSTM WIND PENSACOLA NAS           30.35N 87.32W
04/10/2021  M53 MPH          ESCAMBIA           FL   AWOS

            MARINE THUNDERSTORM WIND GUST OF 53 MPH AT
            (KNPA) PENSACOLA NAS.

0718 AM     TSTM WND GST     1 NNE PENSACOLA INTERNA 30.48N 87.18W
04/10/2021  M66 MPH          ESCAMBIA           FL   ASOS

            KPNS AT THE PENSACOLA INTERNATIONAL AIRPORT
            GUSTED TO 66 MPH.

0720 AM     MARINE TSTM WIND 1 SSE BROWNSVILLE       30.41N 87.24W
04/10/2021  M51 MPH          ESCAMBIA           FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 51 MPH AT
            THE MESONET STATION PENLA (1 SSE
            BROWNSVILLE).

0720 AM     TSTM WND DMG     2 SE BROWNSVILLE        30.41N 87.23W
04/10/2021                   ESCAMBIA           FL   BROADCAST MEDIA

            ROOF TORN OFF OF THE EMERALD REPUBLIC
            BREWING COMPANY.

0724 AM     MARINE TSTM WIND 1 SW PENSACOLA          30.40N 87.21W
04/10/2021  M56 MPH          ESCAMBIA           FL   BUOY

            MARINE THUNDERSTORM WIND GUST OF 56 MPH AT
            THE BUOY (PCLF1) IN PENSACOLA, FL.

0725 AM     TSTM WND DMG     4 W BAGDAD              30.59N 87.09W
04/10/2021                   SANTA ROSA         FL   BROADCAST MEDIA

            *** 1 INJ ***
            TREE FELL ON A MOBILE HOME ON HOLLY PINES
            LANE. ONE PERSON WAS INJURED.

0730 AM     TSTM WND GST     1 E GULF BREEZE         30.36N 87.16W
04/10/2021  M62 MPH          SANTA ROSA         FL   MESONET

            WEATHERFLOW STATION (XGBZ) IN GULF BREEZE
            GUSTED TO 62 MPH.

0730 AM     MARINE TSTM WIND GULF BREEZE             30.36N 87.17W
04/10/2021  M57 MPH          SANTA ROSA         FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 57 MPH AT
            THE WEATHERSTEM STATION IN GULF BREEZE.

0730 AM     FLASH FLOOD      1 ENE ORIOLE BEACH      30.38N 87.09W
04/10/2021                   SANTA ROSA         FL   PUBLIC

            VIDEO AND PHOTOS OF FLOODING IN GULF BREEZE.
            REPORTS OF WATER NEARLY 3 FEET DEEP ALONG
            MAPLEWOOD DR.

0737 AM     MARINE TSTM WIND 1 SE ORIOLE BEACH       30.36N 87.08W
04/10/2021  M57 MPH          GMZ634             FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 57 MPH AT
            THE WEATHERFLOW STATION (XSRS) IN THE SANTA
            ROSA SOUND.

0740 AM     MARINE TSTM WIND 5 ENE ORIOLE BEACH      30.39N 87.01W
04/10/2021  M43 MPH          SANTA ROSA         FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 43 MPH AT
            THE WEATHERSTEM STATION NEAR ORIOLE BEACH.

0750 AM     TSTM WND GST     2 SSE NAVARRE           30.38N 86.86W
04/10/2021  M60 MPH          SANTA ROSA         FL   MESONET

            WEATHERSTEM STATION IN NAVARRE GUSTED TO 60
            MPH.

0751 AM     TSTM WND GST     MARY ESTHER             30.42N 86.67W
04/10/2021  M60 MPH          OKALOOSA           FL   AWOS

            AWOS STATION (KHRT) ON HURLBURT FIELD GUSTED
            TO 60 MPH.

0756 AM     MARINE TSTM WIND 1 SE MARY ESTHER        30.40N 86.65W
04/10/2021  M49 MPH          GMZ634             FL   AWOS

            MARINE THUNDERSTORM WIND GUST OF 49 MPH AT
            NEAR MARY ESTHER.

0759 AM     MARINE TSTM WIND 3 SE FORT WALTON BEACH  30.39N 86.59W
04/10/2021  M85 MPH          GMZ655             FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 85 MPH AT
            THE WEATHERFLOW SITE (XOFP) ON THE OKALOOSA
            ISLAND FISHING PIER.

0808 AM     MARINE TSTM WIND 3 SE FORT WALTON BEACH  30.39N 86.59W
04/10/2021  M46 MPH          OKALOOSA           FL   MESONET

            MARINE THUNDERSTORM WIND GUST OF 46 MPH AT
            THE MESONET STATION (FW5286) IN FT WALTON
            BEACH.

0809 AM     MARINE TSTM WIND 2 E DESTIN              30.40N 86.47W
04/10/2021  M41 MPH          OKALOOSA           FL   ASOS

            MARINE THUNDERSTORM WIND GUST OF 41 MPH IN
            DESTIN.

0850 AM     FLASH FLOOD      1 NW WRIGHT             30.46N 86.65W
04/10/2021                   OKALOOSA           FL   LAW ENFORCEMENT

            FLOODING AT GREEN ACRES BLVD AND GREEN ACRES
            RD IN THE FT WALTON AREA. REPORT VIA SOCIAL
            MEDIA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:14 AM CDTSpecial Marine WarningMOB91 min
Apr 11, 2:13 AM CDTSpecial Marine WarningMOB47 min
Apr 11, 4:29 AM CDTSpecial Marine WarningMOB91 min
Apr 11, 5:59 AM CDTSpecial Marine WarningMOB91 min
Apr 11, 7:30 AM CDTSpecial Marine WarningMOB90 min

Nearby

Special Marine Warnings in Alabama, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.